# SDR FDEA201006051840

- Difficulty date: June 5, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827153
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP OF FLOORBEAM MAIN CABIN BS 620 BETWEEN LBL 25 - LBL 45.  CUT-OUT DAMAGED AREA AT TOP OF FLOOR BEAM BS 620 LBL 25 -LBL 45 APPROX DIM: 3" 5/8 X   1". FABRICATED ANGLES REPAIR HEAT TREATED TO T6, FIRST ANGLE DIM: 22"   1/4 X 3" AND SECOND ANGLE DIM: 18" X 2" 3/4. FABRICATED FILLER APPROX DIM 3' 1/2 X 1". INSTALLED ANGLES REPAIR AND FILLER IAW SRM 53-10-8 FIG 8, FAS ER 2-37153-801 REV A, SRM 51-10-2 AND SRM 51-30-2
